# SDR ASOA20130504033

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 23,074 hours, 13,680 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE GALLEY AREA DURING FLIGHT.  MX INSPECTED AND REPLACED THE NR 1 CEILING LIGHT BALLAST.  OPS CHECKS WERE GOOD.
